# SDR 96ZZZM323

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N734GL
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Req'D Serv
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 923 - MIA - LANDING GEAR WOULD NOT CYCLE UP.  SERVICED HYDRAULIC AND CYCLED 6 TIMES, OPS CHECK OK.  (M)
